Jiahong Wu



B.S. in Computational Mathematics, Peking University (1988)
M.S. in Computational Mathematics, Peking University (1990)
M.S. in Applied Mathematics, University of Chicago (1993)
Ph.D. in Applied Mathematics, University of Chicago (1996)

Research Groups

Analysis and Partial Differential Equations, Partial Differential Equations

Research Area

Fluid Mechanics and Partial Differential Equations


Research Interests

My research focuses on partial differential equations related to fluids. I have worked on the Navier-Stokes equations, the surface quasi-geostrophic equation and generalizations, the Boussinesq equations, the magnetohydrodynamic equations and several other models. 

Selected Publications

  • D. Chae, P. Constantin, D. Cordoba, F. Gancedo and J. Wu, Generalized surface quasi-geostrophic equations with singular velocities, Comm. Pure Appl. Math. 65 (2012), No.8, 1037-1066.
  • C. Cao and J. Wu, Global regularity for the 2D anisotropic Boussinesq equations with vertical dissipation, Arch. Ration. Mech. Anal. 208 (2013), No.3, 985-1004.
  • P. Constantin, V. Vicol and J. Wu, Analyticity of Lagrangian trajectories for well-posed inviscid incompressible fluid models, Adv. Math. 285 (2015), No.11, 352-393.
  • J. Wu and Y. Wu, Global small solutions to the compressible 2D magnetohydrodynamic system without magnetic diffusion, Adv. Math. 310 (2017), 759-888.
  • W. Deng, J. Wu and P. Zhang, Stability of Couette flow for 2D Boussinesq system with vertical dissipation, J. Funct. Anal. 281 (2021), No.12, Paper No.109255. 40 pp.


Email: jwu29@nd.edu
Phone: 574-631-7412
Fax: 574-631-6579
Office: 164 Hurley Building